Show simple item record

dc.contributor.authorZhang, Qi ( )
dc.contributor.authorHuang, Jianping ( )
dc.date.accessioned2022-09-19T15:36:51Z
dc.date.available2022-09-19T15:36:51Z
dc.date.issued2017-11-27
dc.identifier.citationZhang, Q., & Huang, J. (2017). Positive solutions for p-Laplacian equations of Kirchhoff type problem with a parameter. Electronic Journal of Differential Equations, 2017(292), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/16153
dc.description.abstract

In this article, we consider the existence and non-existence of positive solutions for the Kirchhoff type equation

-(α + λM (∫Ω |∇u|pdx)) ∆pu = ƒ(u), in Ω,
u = 0, on ∂Ω,

where Ω ⊂ ℝN is a bounded domain with a smooth boundary ∂Ω, α is a positive constant, N ≥ 3, λ ≥ 0, 2 ≤ p < N, M and ƒ, we show that the above problem has at least one positive solution when λ is small and has no nonzero solution when λ is large. Our argument is based on iterative technique and variational methods.

dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectPositive solutionen_US
dc.subjectp-Laplacian equationen_US
dc.subjectIterative techniqueen_US
dc.titlePositive solutions for p-Laplacian equations of Kirchhoff type problem with a parameteren_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record